As I read this article, I was struggling to come up with a way to raise my blood pressure.
I could have started with taking a few aspirin pills daily, but it was just not feasible for me to do.
Instead, I thought, I could try lowering my blood sugar.
Low blood sugar is a common symptom of tinnis, a condition in which the nerves in your head can’t move properly.
It can lead to headaches, confusion, anxiety and, in some cases, seizures.
For years, my doctor has warned me that I should be taking medication that will reduce my blood glucose, but I haven’t been able to get enough of a drop.
I started taking an oral medication called glyburide, which has been shown to help reduce tinni symptoms in the short term, but the side effects have been a bit more serious.
Since starting glyburides last year, I’ve had about 30 drops per day, but last week I started to notice a bit of a spike.
The spike has been about the size of a pea, and I’m starting to notice that it’s getting more severe.
In the past week, I haven: -felt more awake and alert